Journal of Optimization Theory and Applications

, Volume 138, Issue 2, pp 197–205

Lower Semicontinuity of the Set of Efficient Solutions for Generalized Systems


DOI: 10.1007/s10957-008-9379-1

Cite this article as:
Gong, X.H. & Yao, J.C. J Optim Theory Appl (2008) 138: 197. doi:10.1007/s10957-008-9379-1


We discuss the lower semicontinuity of the set of efficient solutions for parametric generalized systems with monotone bifunctions in real locally convex Hausdorff topological vector spaces.


Generalized systemsEfficient solutionsLower semicontinuity

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Department of MathematicsNanchang UniversityNanchangChina
  2. 2.Department of Applied MathematicsNational Sun Yat-Sen UniversityKaohsiungTaiwan